Gross-Sobolev spaces on path manifolds: uniqueness and intertwining by Ito maps
UNSPECIFIED. (2003) Gross-Sobolev spaces on path manifolds: uniqueness and intertwining by Ito maps. COMPTES RENDUS MATHEMATIQUE, 337 (11). pp. 741-744. ISSN 1631-073XFull text not available from this repository.
Official URL: http://dx.doi.org/10.1016/j.crma.2003.10.004
Conditions are given under which the solution map I of a stochastic differential equation on a Riemannian manifolds M intertwines the differentiation operator d on the path space of M and that of the canonical Wiener space, d(Omega)I* = I* dC(x0) M. A uniqueness property of d on the path space follows. Results are also given for higher derivatives and covariant derivatives. (C) 2003 Academie des sciences. Published by Elsevier SAS. All rights reserved.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics|
|Journal or Publication Title:||COMPTES RENDUS MATHEMATIQUE|
|Publisher:||EDITIONS SCIENTIFIQUES MEDICALES ELSEVIER|
|Official Date:||1 December 2003|
|Number of Pages:||4|
|Page Range:||pp. 741-744|
Actions (login required)
Downloads per month over past year